Advanced Search
MyIDEAS: Login

Convex multi-choice games: Characterizations and monotonic allocation schemes

Contents:

Author Info

  • Branzei, R.
  • Tijs, S.
  • Zarzuelo, J.

Abstract

This paper focuses on new characterizations of convex multi-choice games using the notions of exactness and superadditivity. Furthermore, level-increase monotonic allocation schemes (limas) on the class of convex multi-choice games are introduced and studied. It turns out that each element of the Weber set of such a game is extendable to a limas, and the (total) Shapley value for multi-choice games generates a limas for each convex multi-choice game.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6VCT-4TK479X-2/2/6f197023a54c79dfb2be6182930c8d12
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal European Journal of Operational Research.

Volume (Year): 198 (2009)
Issue (Month): 2 (October)
Pages: 571-575

as in new window
Handle: RePEc:eee:ejores:v:198:y:2009:i:2:p:571-575

Contact details of provider:
Web page: http://www.elsevier.com/locate/eor

Related research

Keywords: Multi-choice games Convex games Marginal games Weber set Monotonic allocation schemes;

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Csóka Péter & Herings P. Jean-Jacques & Kóczy László Á. & Pintér Miklós, 2009. "Convex and Exact Games with Non-transferable Utility," Research Memorandum 031, Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR).
  2. Péter Csóka & P. Herings & László Kóczy, 2011. "Balancedness conditions for exact games," Computational Statistics, Springer, vol. 74(1), pages 41-52, August.
  3. Lohmann, E. & Borm, P. & Herings, P.J.J., 2012. "Minimal exact balancedness," Mathematical Social Sciences, Elsevier, vol. 64(2), pages 127-135.
  4. Peter Csoka & Miklos Pinter, 2011. "On the Impossibility of Fair Risk Allocation," IEHAS Discussion Papers 1117, Institute of Economics, Centre for Economic and Regional Studies, Hungarian Academy of Sciences.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:ejores:v:198:y:2009:i:2:p:571-575. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.